Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A Diophantine equation in $k$-Fibonacci numbers and repdigits

Tom 152 / 2018

Jhon J. Bravo, Carlos A. Gómez, Florian Luca Colloquium Mathematicum 152 (2018), 299-315 MSC: Primary 11B39; Secondary 11J86. DOI: 10.4064/cm7149-6-2017 Opublikowany online: 12 March 2018

Streszczenie

The $k$-generalized Fibonacci sequence $\{F_{n}^{(k)}\}_{n}$ starts with the $k$ values $0,\ldots ,0,1$ and each term afterwards is the sum of the $k$ preceding terms. We study which members of this sequence are sums of two repdigts, extending a result of Díaz and Luca (2011) regarding Fibonacci numbers with this property.

Autorzy

  • Jhon J. BravoDepartamento de Matemáticas
    Universidad del Cauca
    Calle 5 No 4-70
    Popayán, Colombia
    e-mail
  • Carlos A. GómezDepartamento de Matemáticas
    Universidad del Valle
    Calle 13 No 100-00
    Cali, Colombia
    e-mail
  • Florian LucaSchool of Mathematics
    University of the Witwatersrand
    P.O. Box Wits 2050
    Johannesburg, South Africa
    and
    Max Planck Institute for Mathematics
    Vivatsgasse 7
    53111 Bonn, Germany
    and
    Department of Mathematics
    Faculty of Sciences
    University of Ostrava
    30 Dubna 22
    701 03 Ostrava 1, Czech Republic
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek